MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number ETN
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes Vitreous Floaters (1866); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 01/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.
 
Event or Problem Description
It was reported that 1-day after implantation of an intraocular lens (iol) into the left eye, the patient presented with an unusual amount of post-op cell described as mild cell, but larger than normal on day 1.The patient's best correct visual acuity (bcva) decreased from 20/25 pre-op to 20/60 at 1-week post-op, remaining the same 1-month post-op.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).Approximately 11 weeks after implantation, a vitrectomy was performed for vitreous opacities that had developed post-op.In the surgeon's opinion, the most likely cause of the event is that the lens caused mild tass.Patient outcome is good.The following medications were prescribed for use at home post-operatively: pred/moxi/brom gtt qid 1 week/tid 1 week/bid 1 week.

Brand Name
ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22467316
Report Number0001313525-2025-00142
Device Sequence Number12738833
Product Code MFK
UDI-Device Identifier10757770643087
UDI-Public(01)10757770643087(17)271031(11)241127(10)3Q32439
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETN
Device Catalogue NumberETNU300+175
Device Lot Number3Q32439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STABLEVISC.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale